# SDR AALA201901021001

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 29,376 hours, 11,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4125736
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE LEFT AFT DOOR WAS INOPERATIVE WAS LOOSE.  MAINTENANCE REPAIRED THE LIGHT, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-01.
